An estimate for the norm of the control vector in binary automatic
Doklady Akademii Nauk, Tome 299 (1988) no. 2, pp. 288-291
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_299_2_a6,
author = {S. V. Emel'yanov and I. A. Burovoi and F. Yu. Levada},
title = {An estimate for the norm of the control vector in binary automatic},
journal = {Doklady Akademii Nauk},
pages = {288--291},
year = {1988},
volume = {299},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_299_2_a6/}
}
TY - JOUR AU - S. V. Emel'yanov AU - I. A. Burovoi AU - F. Yu. Levada TI - An estimate for the norm of the control vector in binary automatic JO - Doklady Akademii Nauk PY - 1988 SP - 288 EP - 291 VL - 299 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1988_299_2_a6/ LA - ru ID - DAN_1988_299_2_a6 ER -
S. V. Emel'yanov; I. A. Burovoi; F. Yu. Levada. An estimate for the norm of the control vector in binary automatic. Doklady Akademii Nauk, Tome 299 (1988) no. 2, pp. 288-291. http://geodesic.mathdoc.fr/item/DAN_1988_299_2_a6/